Bulletin of the Section of Logic 12/1 (1983)


  1. Authors:
    Josep Maria FONT

    Title:
    Intuitionistic implication in some non-classical modal logics of type S4

    Pages:
    2-7
    File:
    bibtex
    Abstract ( + )
  2. Authors:
    Hristo SMOLENOV

    Title:
    Paraconsistency, paracompleteness and intentional contradictions

    Pages:
    8-16
    File:
    bibtex
    Abstract ( + )
  3. Authors:
    Andrzej SENDLEWSKI

    Title:
    Pretabular varieties of N-lattices

    Pages:
    17-20
    File:
    bibtex
    Abstract ( + )
  4. Authors:
    Boguslaw WOLNIEWICZ

    Title:
    Truth-arguments and independence

    Pages:
    21-26
    File:
    bibtex
    Abstract ( + )
  5. Authors:
    Wieslaw DZIOBIAK

    Title:
    Quasivariety generated by a finite Sugihara structure has finitely many subquasivarieties

    Pages:
    27-31
    File:
    bibtex
    Abstract ( + )
  6. Authors:
    Wieslaw DZIOBIAK

    Title:
    Structural completeness of modal logics containing K4

    Pages:
    32-36
    File:
    bibtex
    Abstract ( + )
  7. Authors:
    Wieslaw DZIOBIAK

    Title:
    On distributivity of the lattice of subquasivarieties of a variety of Heyting algebras

    Pages:
    37-40
    File:
    bibtex
    Abstract ( + )
  8. Authors:
    Tadeusz PRUCNAL

    Title:
    Structural completeness of some fragments of intermediate logics

    Pages:
    41-49
    File:
    bibtex
    Abstract ( + )